Economics at your fingertips  

Consistency of the Harsanyi NTU configuration value

M.A. Hinojosa, E. Romero and José Zarzuelo ()

Games and Economic Behavior, 2012, vol. 76, issue 2, 665-677

Abstract: It is shown that the Harsanyi NTU solution is consistent according to the Hart and Mas-Colell reduced game for NTU games, when we consider payoff configurations as solution outcomes. Moreover, we characterize this solution on a wide class of NTU games where this solution is single-valued: namely, the games for which the feasible set of the grand coalition is given by a half-space. The axiom system includes efficiency, covariance, symmetry, a null-player axiom, consistency, and an additional axiom requiring coherence in the payoffs of the intermediate coalitions.

Keywords: Consistency; NTU games; Harsanyi value; Shapley value (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.geb.2012.07.012

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2021-01-03
Handle: RePEc:eee:gamebe:v:76:y:2012:i:2:p:665-677